Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Georgian Mathematical Journal

Editor-in-Chief: Kiguradze, Ivan / Buchukuri, T.

Editorial Board: Kvinikadze, M. / Bantsuri, R. / Baues, Hans-Joachim / Besov, O.V. / Bojarski, B. / Duduchava, R. / Engelbert, Hans-Jürgen / Gamkrelidze, R. / Gubeladze, J. / Hirzebruch, F. / Inassaridze, Hvedri / Jibladze, M. / Kadeishvili, T. / Kegel, Otto H. / Kharazishvili, Alexander / Kharibegashvili, S. / Khmaladze, E. / Kiguradze, Tariel / Kokilashvili, V. / Krushkal, S. I. / Kurzweil, J. / Kwapien, S. / Lerche, Hans Rudolf / Mawhin, Jean / Ricci, P.E. / Tarieladze, V. / Triebel, Hans / Vakhania, N. / Zanolin, Fabio

IMPACT FACTOR 2018: 0.551

CiteScore 2018: 0.52

SCImago Journal Rank (SJR) 2018: 0.320
Source Normalized Impact per Paper (SNIP) 2018: 0.711

Mathematical Citation Quotient (MCQ) 2018: 0.27

See all formats and pricing
More options …
Volume 6, Issue 1


On Periodic Solutions of Nonlinear Functional Differential Equations

I. Kiguradze
  • A. Razmadze Mathematical Institute, Georgian Academy of Sciences, 1, M. Aleksidze St., Tbilisi 380093, Georgia
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ B. Půža
  • Department of Mathematics, Masaryk University, Janáčkovo nám. 2a, 66295 Brno, Czech Republic
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2010-02-24 | DOI: https://doi.org/10.1515/GMJ.1999.45


Sufficient conditions are established for the existence and uniqueness of an ω-periodic solution of the functional differential equation

where f is a continuous operator acting from the space of n-dimensional ω-periodic continuous vector functions into the space of n-dimensional ω-periodic and summable on [0, ω] vector functions.

Key words and phrases.: Functional differential equation; ω-periodic solution; principle of a priori boundedness

About the article

Received: 1997-09-12

Published Online: 2010-02-24

Published in Print: 1999-02-01

Citation Information: Georgian Mathematical Journal, Volume 6, Issue 1, Pages 45–64, ISSN (Online) 1072-9176, ISSN (Print) 1072-947X, DOI: https://doi.org/10.1515/GMJ.1999.45.

Export Citation

Comments (0)

Please log in or register to comment.
Log in